# SDR HNAA2025100700680

- Difficulty date: September 10, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 45,914 hours, 41,736 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OMEGA BEAM IB VERT FLANGE CRACKED AT FR28.  REPAIRED IAW ETD2025-145-928525 AND EO1-53-25-0337
